I am having a hard time swallowing and I've got the worst heartburn I have ever had. I quit using the drug 2 days ago. What should I do next? Thank you.
If your having a hard time swallowing and heartburn after taking the meds you should give your doc a call and make sure your not having a severe allergic reaction to the meds and find out if you should go on something else since you said you just had surgery and they put you on some meds then maybe there is something else you can take,but i would call the doc and talk to him or her,rather be safe then sorry,good luck and hope you get feeling better.hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 1 answer
Posted 28 Sep 2009 • 1 answer
Posted 16 Nov 2009 • 1 answer
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
Posted 17 Mar 2010 • 1 answer
Posted 11 Apr 2010 • 6 answers